MathSciNet Relay Station
MathSciNet bibliographic data
MR2164725 37F45 (26C10 28A78 28A80)
Solomyak, Boris On the `Mandelbrot set' for pairs of linear maps: asymptotic self-similarity. Nonlinearity 18 (2005), no. 5, 1927–1943.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement